Ovulex X
342 Replies
yaliz - August 11

Hello Ladies;

I need really urgent answer. Today I started my IVF medication(LUPRON) . Should I stop taking Ovulex...

 

sammy71 - August 11

Yaliz,
That is something I would check with your doctor's office on. I don't think any of us are qualified to answer that question. Even the Ovulex 800 # could probably tell you if you don't want to be up front with your doctor.

Sammy71

 

LeslieAnn - August 11

Hey everyone! How is everybody doing? I'm doing good, still waiting to O, I probably won't for about another week so I've just to sit here and wait. :(

Cassee~ I totally understand what you mean about the bcp. I got put on them in high school to help with my menstrual cramps, but nobody ever told me they could mess up my cycles after I went off of them. I took bcp for probably 4 or 5 years and then switched to the patch for a year, and after I went off the patch it took like 6 months for my cycles to regulate again, and I'm still having pms symptoms that I never had before I started bcp. I don't know if it's because they messed me up or because I'm much older now, but I wish I had never gone on bcp. I think that eventually things will straighten themselves out now, it just takes awhile. Good luck! Hopefully you will get that bfp soon!

As always, GL and babydust to everyone, and have a great weekend!

Leslie

 

lili246 - August 11

Hi Girls,
I have one question, I have notice recently that when I take the ovulex pill I get a slightly pain down by the ovarians. Has anyone felt this pain, could it be a good sign? That maybe ovulex is working and it is getting my ovarians stronger? I don't know what to think I just want to saty positive.
Has anyone goen thru this issue, please comment!

Thanks

-Lili

 

lili246 - August 11

Cassee,
I know what you are going thru at this moment it happen to me a few weeks ago before AF appeared. I was on CD 46 and no AF, I thought I might be PG so I did test and got BFP several times. I know how you feel and it gets frustrated, but don't lose faith that our turn will come soon!

-Lili

 

lili246 - August 11

I actually have another question?

AF came on Monday of this week and it usually last for 6 to 7 days ( I know) but I notice that AF is very light since yesterday, could this be because of the Ovulex. My AF would normally be medium to heavy and it is very light, have any of you gone thru this also?

Please let me know what you think it might be!!

Thank You very much!

-Lili

 

lynn52377 - August 11

hi Lili
I have had the cramping feeling since i have been on ovulex too, also have sore nipples and they are a bit bigger, i think. I guess alot of people have had the same symptoms.(simular to pg) I havent had AF yet though and i just started bottle #2
Good Luck!
Stacey

 

RNORST - August 11

Hi girls,
Sorry I haven't posted in a while I had strep throat. So I haven't been feeling well the last couple of day.

Lelsie and Lili246, thanks for thinking of me.
I started to do the yoga just once and then I was sick. I really think it might help relax me. Just the breathing alone is relaxing.
Well I'm on cd 9. Getting ready to O hopefully on cd 16?
Well I go the OBGYN on monday so hopefully she can help me in some way. When I was getting my med. from the strep, the pham. told me that a doctor in town gives out fertility med. like crazy. If this obgyn can't help, I will go see her.

God bless all and good luck this month. I'm going to be postive and say I'm going to make it happen this month.

Renee

 

lili246 - August 11

Stacey,
Thanks, so I guess that is normal them? my nipples were alittle sore before AF came so I guess that was a sign of AF coming. But you haven't had AF yet! Have you tested yet! YOu might get a BFP! I hope so I will keep fingers cross for you.

Best Wishes!

-Lili

 

lynn52377 - August 11

I haven't tested yet ...i have gotten bfn so many times i am scared. I am irregular too so i dont know
Do you think i should???

 

lili246 - August 11

Renee,
I am happy for you that you are keeping positive. Thats the way!
I hope you feel better. Also hope that yoga helps you.
Well take care and hope you feel better!
Best Wishes for this to be your month!

-Lili

p.s. are you still on Ovulex?

 

lili246 - August 11

Stacey,
Since we are used of seeing all those bfn, why not, go ahead and test this way you might have an idea if you are pg or maybe af is late?
What about if you are pG and still taking the ovulex pills? Give it a try!

-Lili

 

lynn52377 - August 11

Thanks!!!!
I will ....You are right another bfn seen it many times maybe this will be different!...Keep ya posted
Thanks again!!!!
Stacey

 

lili246 - August 11

Good Luck Stacey
and please keep us posted!!

-Lili

 

sammy71 - August 11

Hey Lili,
I was the same the last two cycles. My AF used to be medium to heavy with lots of cramping but the last two months it's been very light and only lasted half the time as normal.

Sammy71

 

lili246 - August 11

Sammy,

Is that normal? What do you think? Yeah it seems that AF is about to go. I just get scared cause like I said AF would be so long it would take around 6 to 7 days to go. And since I haven't had anything like this it worries me. But it's nice to hear that someone has had it also not only me, so I guess it is normal, don't you think.
May it helps AF to be shorter than normal.

Well thanks for letting me know Sammy. I really feel much better.

-Lili

-Baby Dust to all of us!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question